# SDR YENA20120201429

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 27,402 hours, 9,488 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Modulating Valve
- Part number: 8910620
- Part serial: 13409766
- Condition: Leaking
- Location: Oil System
- Part time: 33,907 hours, 11,838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 753 CUN-JFK, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO MCO DUE TO NR 2 ENG OIL QUANTITY DECREASED STEADY INFLIGHT WAS 13.5 ON GND AND WE NOTICED AN ISSUE AT 8.IT GRADUALLY DECREASED TO 0 AT TOUCHDOWN.  NO OTHER PROBLEMS WERE NOTED.  OIL PRESS WAS FINE ENTIRE FLT.  ALL ENG INDICATIONS WERE NORMAL.N1 & N2 MATCHED ENTIRE FLT.  NR 2 OIL TEMP WAS 105 WHILE NR 1 OIL TEMP WAS 95.  NR 2 OIL PRESSURE WAS 295 WHILE NR 1 WAS 245.  REMOVED AND REPLACED ACOC MODULATING VALVE 4019KS IN REF TO AMM 79-21-51.  ACCOMPLISHED IDLE LEAK CHECKS IN REF TO AMM 71-00-00-710-012.
